Infinite Dimensional Compound Operator Equation in Hilbert Space  

Infinite Dimensional Compound Operator Equation in Hilbert Space

在线阅读下载全文

作  者:柏灵 王克 

机构地区:[1]Institute of Mathematics Jilin University, Changchun, 130012 [2]Department of Mathematics Northeast Normal University, Changchun, 130024

出  处:《Northeastern Mathematical Journal》2005年第1期95-104,共10页东北数学(英文版)

基  金:The NNSF (10171010 and 10201005) of China Major Project of Education Ministry (01061) of China.

摘  要:In this article, we consider compound matrices and compound operator equations in a Hilbert space. First, we recall some concepts and main results introduced by Muldowney and by Roger Temam. After that we establish the rule of compound matrices in a Hilbert space, and obtain the expression of solution to a compound operator equation by using the method of operator semigroup. Our brief results generalize the corresponding results in a finite space.In this article, we consider compound matrices and compound operator equations in a Hilbert space. First, we recall some concepts and main results introduced by Muldowney and by Roger Temam. After that we establish the rule of compound matrices in a Hilbert space, and obtain the expression of solution to a compound operator equation by using the method of operator semigroup. Our brief results generalize the corresponding results in a finite space.

关 键 词:exterior product multilinear operator compound equation operator semigroup 

分 类 号:O177.1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象